# SDR RAIA00408007

- Difficulty date: August 5, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 16,249 hours, 18,435 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil Press Trandu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL PRESSURE FLUCTUATES.  MAINTENANCE REPAIRED BROKEN WIRE AT OIL PRESSURE TRANSDUCER.
